# SDR 2025F00173

- Difficulty date: August 6, 2025
- Submitted: August 6, 2025
- Operation: General aviation
- Aircraft: N396QS
- Make and model: Cessna 680A
- Aircraft serial: 6800240
- Aircraft time: 14,744 hours, 9,636 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING AFT SPAR HAS 2 AREAS OF CORROSION ON FWD FACE BEHIND PANEL 720DR. MECHANICALLY REMOVED CORROSION FROM RH WING AFT SPAR WEB. FOUND CORROSION BLENDS TO BE BEYOND LIMITS IAW C680 SRM 51-70-02 EXCEEDING .002" OF MATERIAL REMOVED FROM NOMINAL THICKNESS. SUBMITTED TO NJA ENGINEERING FOR REPAIR. REPAIRED AREA PER NJA ENGINEERING RFTS-114589, REV 0, TITLE:N396QS (680-0240) RH WING AFT SPAR WEB CORROSION, DATED: 08/04/2025.
